# SDR YENA2025010800029

- Difficulty date: January 6, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 9,270 hours, 3,575 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#583, JFK-MCO. 'SUSPECT FUME EVENT, SMELLED STRANGE SMELL AT 1500 FT AROUND GEAR RETRACTION; ACCOMPLISHED FIM 21-22-00-00AAA-423A-A C/W GVI OF PACKS, ENG 1 & 2, APU, NO SIGNS OF CONTAMINATION, PERFORMED ENGINE, APU RUNS WITH ALL BLEED AND PACKS CONF PER FIM TASK, NO OIL OR SMOKE FUMES SMELL NOTED, C/W PACK 1 AND 2 BURN PROCEDURES. A/C OK FOR SVC.'
